# SDR SWAA2013080919000

- Difficulty date: August 1, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 56,921 hours, 45,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STABILIZER STRAP CRACKED AT BS 312, RBL 31.  R&R STRAP IAW SRM.
